I’ve recently come across a fascinating discussion on Reddit about the use of Rapamycin and its potential side effects, particularly concerning allergies or eczema: https://www.reddit.com/r/Rapamycin/comments/18uuxaq/experiencing_allergies_from_rapamycin/
This has led me to wonder about its effects on individuals with autoimmune conditions, such as eczema or other allergies and experiences with that, but also what the underlying mechanism for this could be.
From personal experience, I’ve noticed a very consistent pattern. Every time I take a cyclical dose of Rapamycin, I experience a flare-up of eczema by the second day. It’s quite predictable for me at this point. Thankfully, it’s manageable - a bit of cortisol or pimecrolimus usually resolves it within a day or two.
I’m curious to hear from others who might be in a similar situation. Have you used Rapamycin while having an autoimmune condition like eczema or allergies? If so, what has your experience been? Did you notice any flare-ups or adverse reactions linked to your autoimmune condition? How did you manage these effects? How does that exactly work, that this effect seems to happen?